# SDR SIMA20140620014

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 FASTENER BELOW STRINGER 2R APPROX 1/4 INCHES LONG.  REPAIRED RT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 FASTENER BELOW STRINGER 2R IAW ERS-EM-53MR-580.
